U.S. doctors online nowAsk doctors free
New Zealand
A 25-year-old female asked:

Ive been on effexor (venlafaxine) 75mg 3months. 1 missed dose & within 12hrs was very dizzy. last 3 nights been feeling really sick. could it be from 1missed dose?!

1 doctor answer1 doctor weighed in
Dr. Grant Boyer
Clinical Psychology 31 years experience
Withdrawal: Effexor (venlafaxine) is an antidepressant that has heightened withdrawal effects when people miss doses or try to wean off of the medication than most SSRIs. Three nights being sick, however, are likely due to something other than missing only one dose.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Nov 23, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.